Year: 2020 Vol.: 69 No.: 1
Authors: A. Bachir and K. Djeddour-Djaballah
In this paper, we propose an estimate of a quantile of an unknown population. By considering this problem as a stochastic approximation problem, we obtain an estimator of the quantile and provide the almost-sure convergence as well as the asymptotic normality of this estimator. Some simulation results are presented to show that the proposed estimator works well.
Keywords: stochastic approximation, non-parametric estimation, quantile estimation